# SDR SWAA2015110445734

- Difficulty date: October 8, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- Aircraft time: 81,901 hours, 65,083 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 654580761
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER STUB FRAME, CRACKED AT BS 294, WL 208.  REPAIRED STUB FRAME IAW ER & EA.
